# SDR A6WA201240624

- Difficulty date: May 11, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 21,806 hours, 21,052 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORKING, FOUND ONE OVERSIZED HOLE IN RT MLG TRUNNION LOWER FLANGE.  REPAIRED OVERSIZED HOLE IN RT LOWER MLG TRUNNION FLANGE IAW REO 601R-57-21-1674, REV.
